# SDR CALA2013102492333

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,875 hours, 28,002 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R ARMED INDICATOR BEHIND HANDLE IS STICKING.  LUBED INDICATOR ON DOOR 4R, OPERATIONS CHECKED GOOD
